# SDR FDEA2020061622615

- Difficulty date: October 12, 2019
- Submitted: June 16, 2020
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11
- Aircraft serial: 48748
- Aircraft time: 74,254 hours, 18,420 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT HAS EVIDENCE OF CORROSION ON R/H SIDEWALL. REPAIR IN REF. TO MD11 SRM 53-70-01-2R; FIG. 201.
